Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 85, NWS Shreveport, LA

August 29, 2025Panola County, Shelby County, Texas

NWS Shreveport, LA issued this flash flood warning at Aug 29, 2025, 7:38 AM CDT for Panola County, Shelby County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 29, 2025, 7:38 AM CDT (12:38 UTC)
Expired
Aug 29, 2025, 12:15 PM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Panola County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 64 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 5:17 AM CDT, 2 hours 21 minutes earlier. Its key messages:

  • Issued at 1244 AM CDT Fri Aug 29 2025
  • Flood Watch is now in effect until 1PM this afternoon.
  • The backdoor front is moving toward I-10 now with NE winds, but the upper level winds from the NW will linger for days yet. This will be keeping skies mostly gray for much of the weekend with generally lighter rainfall amounts through Sunday.
  • Labor Day is looking much drier with sunshine returning and just a slight chance for some rain south of I-20. The best news is that meteorological fall is a few days early.
Area forecast discussion, Aug 29, 5:17 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
517 AM CDT Fri Aug 29 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1244 AM CDT Fri Aug 29 2025

 - Flood Watch is now in effect until 1PM this afternoon.

 - The backdoor front is moving toward I-10 now with NE winds, but
   the upper level winds from the NW will linger for days yet.
   This will be keeping skies mostly gray for much of the weekend
   with generally lighter rainfall amounts through Sunday.

 - Labor Day is looking much drier with sunshine returning and
   just a slight chance for some rain south of I-20. The best news
   is that meteorological fall is a few days early.

&&

.DISCUSSION...
Issued at 1244 AM CDT Fri Aug 29 2025

The NE winds have returned with our cool front/MCS outflow and
are now blowing well south of I-20 along with cooler readings in
the upper 60s and lower 70s. Showers and thunderstorms continue
to develop and intensify moving across I-30 into SW AR and N LA.
Meanwhile, the big late day initial push has moved through our
southern tier of Co./Pa. just over last few hours.

Rainfall so far has been limited by the progressive movement, but
a few areas saw some storm training, but much more of that will
remain possible as the NW flow continues to send weak disturbances
down I-49 tonight and to some extent into the weekend. The flood
watch indicates where most of these heavier elements and
potential training will occur through about lunch time. Skies
will remain cloudy and rain remains possible for most of the
weekend proper, but amounts will be lighter Saturday and Sunday
overall as NE winds veer to E with a surface low riding along the
front to our south.

The WPC maintains Marginal Risk EROs for the weekend as the
ground continues to wet. The heavier amounts will be ending by
this afternoon, but the upper level NW flow over the cooler air
mass will keep skies gray and rain possible for this extended
period of needed rainfall. The SPC continues a Marginal Risk for
mostly Toledo Bend country of TX and LA for the day one outlook.

Labor Day is looking quite grand as the sunshine returns to end
the holiday weekend and the best part of this early fallish story
is the cooler temps in the lack of late summer sunshine until
Monday. The new week will see some rain in the September bucket as
a secondary air mass pushes out of the Canada and down the MS
River Valley keeping the below average temperatures on a roll. /24/

&&

.AVIATION...
(12Z TAFS)
Issued at 504 AM CDT Fri Aug 29 2025

Scattered to numerous showers and thunderstorms currently
impacting or in the vicinity of most of our terminals attm with
the exception of the TYR/GGG and LFK terminals but convection is
forecast to expand to include those terminals as well near or
shortly after sunrise. Ceilings along the leading edge of this
convection and north of the convection range from low MVFR to LIFR
conditions with in and out IFR/MVFR VSBYs with the more intense
convection. For the 12z TAF package, feel like we should get this
convection south of the TXK/ELD later this morning, and south of
the I-20 terminal locations by midday/afternoon and through the
LFK terminal by afternoon/evening. May see a slow improvement to
ceilings along the I-20 Corridor buy later this afternoon. Did
reintroduce VCSH late tonight through the end of the TAF period as
there are some indications of nocturnal redevelopment late
tonight, especially across our NE TX terminals into the SHV
terminal with those MVFR ceilings continuing.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 650 AM CDT Thu Aug 28 2025

Spotter activation may be needed overnight through noon on Friday
for potential isolated severe thunderstorms activity and for any
flooding. Regardless of activation, any reports of flooding
especially will be appreciated for the Flood Watch verification.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  72  87  72 /  90  30  40  20
MLU  80  68  86  67 /  90  30  40  20
DEQ  77  65  83  66 /  50  20  20  20
TXK  80  68  86  68 /  70  20  30  20
ELD  79  64  86  64 /  70  20  30  10
TYR  83  72  83  72 /  60  30  60  40
GGG  81  70  85  70 /  80  30  50  30
LFK  89  72  86  71 /  60  50  60  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 1 PM CDT this afternoon for ARZ050-051-059>061-
     070>073.

LA...Flood Watch until 1 PM CDT this afternoon for LAZ001>006-010>014-
     021.

OK...Flood Watch until 1 PM CDT this afternoon for OKZ077.

TX...Flood Watch until 1 PM CDT this afternoon for TXZ096-097-108>112-
     125-126-138.

&&

DISCUSSION...24
AVIATION...13

In the hours before

Special weather statement, Aug 29, 4:20 AM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
420 AM CDT Fri Aug 29 2025

LAZ001>003-010-290945-
Webster LA-De Soto LA-Bossier LA-Caddo LA-
420 AM CDT Fri Aug 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DE SOTO...SOUTHERN
CADDO...SOUTHERN BOSSIER AND SOUTHWESTERN WEBSTER PARISHES UNTIL 445
AM CDT...

At 420 AM CDT, Doppler radar was tracking a strong thunderstorm over
Shreveport, moving southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Shreveport, Bossier City, Haughton, Greenwood, Stonewall, Fosters,
  Eastwood, Forbing, Robson, Keithville, Barksdale Air Force Base,
  Taylortown, Frierson, Sligo, Ferguson, Cross Lake, Elm Grove,
  Bodcau, Red Chute and Kickapoo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3238 9402 3261 9374 3246 9339 3214 9382
TIME...MOT...LOC 0919Z 302DEG 20KT 3244 9379

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Aug 29, 4:46 AM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
446 AM CDT Fri Aug 29 2025

LAZ001-002-010>012-291045-
De Soto LA-Red River LA-Bienville LA-Caddo LA-Bossier LA-
446 AM CDT Fri Aug 29 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DE SOTO...SOUTHEASTERN
CADDO...SOUTHEASTERN BOSSIER...NORTHERN RED RIVER AND SOUTHWESTERN
BIENVILLE PARISHES UNTIL 545 AM CDT...

At 446 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Stonewall, or 15 miles southeast of Shreveport, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Shreveport, Bossier City, Mansfield, Stonewall, South Mansfield,
  Hall Summit, Grand Cane, Caspiana, Mc Dade, Ninock, Frierson, Elm
  Grove, Kingston, Carmel, Loggy Bayou, Taylortown, Robson,
  Crichton, Grand Bayou and Reeds Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3230 9396 3249 9359 3219 9313 3193 9371
TIME...MOT...LOC 0946Z 305DEG 16KT 3228 9366

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

53
Local storm report, Aug 29, 5:30 AM CDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
530 AM CDT Fri Aug 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     Flash Flood      3 SW Bossier City       32.49N 93.75W
08/29/2025                   Caddo              LA   Public

            High water reported on Line Avenue and Olive
            as well as Line near Kings Hwy in southeast
            Shreveport.

&&

13
Local storm report, Aug 29, 5:44 AM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
544 AM CDT Fri Aug 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 AM     Flash Flood      4 N Stonewall           32.32N 93.83W
08/29/2025                   Caddo              LA   Law Enforcement

            Flooding reported near Keithville-Mount
            Bethel Church Road and Mansfield Road south
            of Shreveport.

&&

13
Local storm report, Aug 29, 7:01 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
701 AM CDT Fri Aug 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     Flash Flood      3 ENE Shreveport        32.48N 93.75W
08/29/2025                   Caddo              LA   Public

            Flooding reported along Fairfield Ave. near
            Saint Marks Cathedral.

&&

13
Local storm report, Aug 29, 7:11 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
711 AM CDT Fri Aug 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     Flash Flood      3 SW Shreveport         32.44N 93.84W
08/29/2025                   Caddo              LA   NWS Employee

            Flooding reported near the West 70th and
            3132 underpass in West Shreveport.

&&

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:07 PM CDTSpecial Weather StatementSHVHarrison, Panola38 min
Aug 28, 7:14 PM CDTSpecial Weather StatementSHVSmith46 min
Aug 29, 1:35 AM CDTSpecial Weather StatementSHVCass40 min
Aug 29, 5:17 AM CDTAreal Flood AdvisorySHVCamp, Cass, Harrison, Marion, Morris, Titus and 1 more6 hr
Aug 29, 5:41 AM CDTAreal Flood AdvisorySHVHarrison, Marion, Panola3 hr
Aug 29, 6:38 AM CDTFlash Flood WarningSHVHarrison, Panola5 hr
Aug 29, 6:50 AM CDTAreal Flood AdvisorySHVGregg, Harrison, Marion, Panola, Rusk, Shelby and 1 more3 hr
Aug 29, 7:32 AM CDTFlash Flood WarningSHVGregg, Harrison, Marion, Upshur6 hr
Aug 29, 8:44 AM CDTAreal Flood AdvisorySHVGregg, Nacogdoches, Panola, Rusk, Shelby5 hr
Aug 29, 11:07 AM CDTFlash Flood WarningSHVCamp3 hr
Aug 29, 1:24 PM CDTAreal Flood AdvisorySHVGregg, Harrison, Marion, Upshur111 min
Aug 29, 1:53 PM CDTAreal Flood AdvisorySHVCamp112 min
Aug 28, 7:05 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle, Winn40 min
Aug 28, 7:11 PM CDTSpecial Weather StatementSHVBienville34 min
Aug 28, 7:47 PM CDTSpecial Weather StatementSHVLaSalle43 min
Aug 28, 8:14 PM CDTSpecial Weather StatementSHVGrant, Natchitoches61 min
Aug 28, 8:33 PM CDTSpecial Weather StatementSHVLaSalle57 min
Aug 28, 9:02 PM CDTSpecial Weather StatementSHVGrant43 min
Aug 28, 10:27 PM CDTSpecial Weather StatementSHVSabine48 min
Aug 29, 12:29 AM CDTAreal Flood AdvisorySHVSabine2 hr
Aug 29, 1:21 AM CDTSpecial Weather StatementSHVBossier39 min
Aug 29, 1:37 AM CDTSpecial Weather StatementSHVLincoln23 min
Aug 29, 4:03 AM CDTAreal Flood AdvisorySHVBienville, Bossier, Caddo, De Soto, Red River, Webster4 hr
Aug 29, 4:20 AM CDTSpecial Weather StatementSHVCaddo25 min
Aug 29, 4:34 AM CDTFlash Flood WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster6 hr
Aug 29, 4:46 AM CDTSpecial Weather StatementSHVDe Soto, Red River59 min
Aug 29, 5:50 AM CDTAreal Flood AdvisorySHVCaldwell, Grant, LaSalle, Natchitoches, Winn3 hr
Aug 29, 7:19 AM CDTFlash Flood WarningSHVCaldwell, Grant, LaSalle, Winn5 hr
Aug 29, 12:32 AM CDTSpecial Weather StatementSHVLafayette43 min
Aug 29, 1:06 AM CDTSpecial Weather StatementSHVLafayette24 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.